# SDR SIMA200131303

- Difficulty date: November 8, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  OMEGA BEAM AT FRAME 20 CORRODED.  REPAIRED LEFT OMEGA BEAM AT FRAME 20 IAW EMB 135, SRM 53-210 AND 51-40-02.  (M)
